# SDR CALA2024031800746

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50067
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED DOUBLER AND FILLER INSTALLED ON AFT END OF FLOOR SUPPORT IAW B767 SRM 51-70-11-0G-0 AND DWG 146T5002 146T5006 SEE PART IAL WORK ACCOMPLISHED AND PARTIAL WORK SHEET 96 FOR DETAILS.
